Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

No appetite, pain in stomach, stress. Taken mental pills. Diagnosed with h.pylori, had medicine, symptoms revisit. Please guide?

Hello There, My name is Manzoor Ahmad Danish sending this message from Kandahar Afghanistan. With due respect and honorable regards I mention my illness that: Three years ago because of no appetite and desire for food I was not able to eat the needed amount of food therefore I got a terrible pain in my stomach as I guessed it as a common matter it stretched in less than 6 months, and my sickness expanded not only to certain parts in stomach but also to the intestines, shoulders and stress on my mind. I really suffered from that bad sickness and always was in thought of suicide , finally I was sent to Karachi Pakistan for treatment and the Doctor gave me some mental pills and told that was enough for recovery but while I took the drugs, not only remained untreated but also ruined my digestive system and made my sickness worst as well. Suffering for 15 months I was again sent to Kabul for endoscopic medical tests, as the doctor performed his test he declared that I have a very bad virus named H.Pylori and gave the medidicine that matched my disease, but since five months I live without any supervision and guidance of any stomach doctor so, my sickness became active again and my head and stomach are in extremely bad condition. I do not know what to do but someone advised me to contact this site which is always present in service of poor patients, I was really happy hearing about this site and hope it will help solving my sickness.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

If you have H. pylori infection then the full treatment course is 14 days long but even after completing full treatment, the chances of recurrence are very high. The only other choice is long term use of drugs called proton pump inhibitors. You can take Omeprazole capsule daily till you get relief. The other most important measure you must take is lifestyle modification. Worrying too much about the disease is a factor that aggravates it. So relax. Reduce intake of spicy food, quit alcohol and smoking, drink lots of fluids and hopefully you will be fine.

Hope you recover soon.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor